BibTeX record journals/jcphy/JuTXZ12

download as .bib file

@article{DBLP:journals/jcphy/JuTXZ12,
  author    = {Lili Ju and
               Li Tian and
               Xiao Xiao and
               Weidong Zhao},
  title     = {Covolume-upwind finite volume approximations for linear elliptic partial
               differential equations},
  journal   = {J. Comput. Physics},
  volume    = {231},
  number    = {18},
  pages     = {6097--6120},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jcp.2012.05.004},
  doi       = {10.1016/j.jcp.2012.05.004},
  timestamp = {Thu, 18 May 2017 09:52:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/JuTXZ12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics